MathSciNet Relay Station
MathSciNet bibliographic data
MR852155 (87m:58169) 58G25 (57R70 58A14 58E05)
Bismut, Jean-Michel The Witten complex and the degenerate Morse inequalities. J. Differential Geom. 23 (1986), no. 3, 207–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement